Can midol cause a miscarriage
A:No, Midol has the same active ingredients as Tylenol. It cannot cause a miscarriage. [ Source: http://www.chacha.com/question/can-midol-cause-a-miscarriage ]
More Answers to "Can midol cause a miscarriage"
- Can midol cause a miscarriage
- No, Midol has the same active ingredients as Tylenol. It cannot cause a miscarriage .
- Can pregnant women take Midol
- As with any drug, if you are pregnant, seek the advice of a health professional before Midol.
Related Questions Answered on Y!Answers
- can midol cause a miscarriage?
- A: No. It's Acetaminophen (the active ingredient in Tylenol, which is safe for pregnant women) and caffiene, basically...neither of which causes miscarriage.
- Can vitamin C and parsley cause miscarriages?
- Q: *Disclaimer: this question may upset you, if you're easily upset don't read it. I'm only posting it here as I think I'll get more factual answers.*A strange question I know. Someone on a board I frequent has announced she intends to induce a miscarriage:"I'm inducing a miscarriage[sp] today because I don't have the means or the time to go out to the clinic and get a medical abortion and I trust my herbalist way more than some random doctor.I bought all the stuff i need [super heavy duty pads, midol(extra strength), parsley, vitamin c etc] I'm just waiting on my infusion and then I will start to take the Vitamin and put the parsley together tomorrow. Blood is the only thingi'm worried about, I'm probably just going to sit in the tub when I feel it coming on... I' worried but relieved"When I asked her to clarify what herbs her herbalist was using (since many such herbs are extremely dangerous) she said:"vitamin c without rose hip and all those extras and parsley. its actually very effective."This doesn't make a lot of sense to me, would vitamin C and parsley cause a miscarriage? I've never heard of this. I thought vitamin C was a water soluble vitamin and would pass straight through if you took in more than your body could handle, and I can't remember ever hearing anyone advise pregnant women to avoid parsley. Quite aside from the ethics of the situation (which no doubt many answers will bring up), I'm curious to know if she's putting herself in serious danger. Obviously I can't stop her from doing it, but if she is in serious danger I can at least inform her of this.
- A: I've also come accross some natural and herbal sites that have methods for causing a miscarriage with herbs. It doesn't make sense that parsley and vitamin C would cause a miscarriage. There are a lot of herbs that women should avoid because they cause uterine contractions. (I'm not going to list any here, but parsley isn't one of them, not that I've heard anyway.)But I wonder what the "infusion" she mentions is? I'll bet the vitamin C and parsley are just to prevent excessive bleeding, not actually to cause the miscarriage. I'll bet she's taking some other concoction of herbs that will actually cause the abortion.Anyway, I'm not an herbalist, but I do have some knowledge about it. That would be my guess. Whether or not she's putting herself in danger would depend on what she's actually taking, in addition.Women have been doing this for thousands of years. I don't agree with doing it, but it has been done.
- I cant get a hold of my doctor, someone please let me know if you know what this is?
- Q: I had a miscarriage in november and it was certainly devastating. my hormone levels dropped from 812 to 410 in 3 days. I went to the doctor over a week ago and she said that I could start having sexual intercourse again, so I did. It took two years of having unprotected sex for me to get pregnant (did not think I could). well I had sexual intercourse up until 3days ago by the next day I had some random and quick sharp pains then I started to experience bad but not unbearable period like cramps than today I had to use the bathroom. When I was relieving myself I bled enough to fill a half a pad or more, but I am not surebe cause my mind could have made it seem like alot more, and now the bleeding is gone and the cramping is barley noticable but then again I took a midol around 8am. well my husband bought a pregnancy test without consulting with me, sure he really meant no harm. I entertained him whilst explaining that my hormone levels could still show although he argued they were to low to last this long. well it came out positive and I dont know what to think. I am confused and alone and tired and trying to keep myself relaxed. please can someone shed some light please cause I feel like I am reliving that whole thing and it was hard enough, in fact I would choose any bad thing that happened in my past and relive that 3 times over before I go through this again
- A: with both my MCs i was still reading positive on HPT 8-11 days AFTER i had lost the babys...so i wouldnt take this HPT as gold.... and if you bled that amount your may still have some retained tissue, causing your body to still have HCG in it... so i would head to the ER, or call up your Dr, and explain the issue, and see if they cant get you in for a US...becuse you may not have MCed even with the drop in beta levels... expecally if you didnt bleed like a heavy period and if the only bleeding you had was the 1/2 pad that could be whats called break thro bleeding...ORyou MCed and are Re-Pg so you levels are back on the riseORyou have retained tissue so your body is still thinking your PG and making HGC, and youll problly need to take some pills or have a D&C to get back on track
Prev Question: How often do women miscarriage
People also view